Factorisation without bounded approximate identities
Colloquium Mathematicum, Tome 63 (1992) no. 2, pp. 273-284
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_63_2_273_284,
author = {J. Ward},
title = {Factorisation without bounded approximate identities},
journal = {Colloquium Mathematicum},
pages = {273--284},
year = {1992},
volume = {63},
number = {2},
doi = {10.4064/cm-63-2-273-284},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-63-2-273-284/}
}
J. Ward. Factorisation without bounded approximate identities. Colloquium Mathematicum, Tome 63 (1992) no. 2, pp. 273-284. doi: 10.4064/cm-63-2-273-284
Cité par Sources :